Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 142, NWS Pittsburgh, PA

July 11, 2011Belmont County, Guernsey County, Noble County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 11, 2011, 8:57 PM EDT for Belmont County, Guernsey County, Noble County, Ohio. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2011, 8:57 PM EDT (00:57 UTC)
Expired
Jul 11, 2011, 9:32 PM EDT
In force
35 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Belmont County, OH, Guernsey County, OH, Noble County, OH

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-415 J/kg
Mixed-layer LCL
1656 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WUUS51 KPBZ 120057
SVRPBZ
OHC013-059-121-120200-
/O.NEW.KPBZ.SV.W.0142.110712T0057Z-110712T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
857 PM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN NOBLE COUNTY IN EAST CENTRAL OHIO...
  WESTERN BELMONT COUNTY IN EAST CENTRAL OHIO...
  CENTRAL GUERNSEY COUNTY IN EAST CENTRAL OHIO...

* UNTIL 1000 PM EDT

* AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CAMBRIDGE...MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  CAMBRIDGE...          BYESVILLE...         
  SALT FORK STATE PARK...                     OLD WASHINGTON...
  QUAKER CITY...        BARNESVILLE...        SOMERTON...
  MORRISTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

&&

LAT...LON 4014 8104 3987 8114 4000 8168 4013 8159
TIME...MOT...LOC 0057Z 278DEG 42KT 4006 8153

$$

WOODRUM
3 follow-up statements
423 
WWUS51 KPBZ 120113
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
913 PM EDT MON JUL 11 2011

OHC013-059-121-120200-
/O.CON.KPBZ.SV.W.0142.000000T0000Z-110712T0200Z/
NOBLE OH-BELMONT OH-GUERNSEY OH-
913 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR GUERNSEY...BELMONT AND NOBLE COUNTIES...

AT 907 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR OLD WASHINGTON...MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  QUAKER CITY...        OLD WASHINGTON...     BARNESVILLE...
  SOMERTON...           MORRISTOWN...

LAT...LON 4001 8152 4012 8141 4014 8104 3987 8114
TIME...MOT...LOC 0113Z 278DEG 44KT 4003 8126

$$

WOODRUM
723 
WWUS51 KPBZ 120122
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
922 PM EDT MON JUL 11 2011

OHC059-121-120133-
/O.CAN.KPBZ.SV.W.0142.000000T0000Z-110712T0200Z/
NOBLE OH-GUERNSEY OH-
922 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR GUERNSEY AND NOBLE COUNTIES IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM EDT
TUESDAY MORNING FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA.

LAT...LON 3999 8122 4008 8122 4008 8106 3994 8112
TIME...MOT...LOC 0123Z 278DEG 44KT 4001 8110

$$

OHC013-120200-
/O.CON.KPBZ.SV.W.0142.000000T0000Z-110712T0200Z/
BELMONT OH-
922 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR BELMONT COUNTY...

AT 919 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR BARNESVILLE...MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  BARNESVILLE...        MORRISTOWN...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM EDT
TUESDAY MORNING FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA.

LAT...LON 3999 8122 4008 8122 4008 8106 3994 8112
TIME...MOT...LOC 0123Z 278DEG 44KT 4001 8110

$$

WOODRUM
388 
WWUS51 KPBZ 120132
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
932 PM EDT MON JUL 11 2011

OHC013-120142-
/O.CAN.KPBZ.SV.W.0142.000000T0000Z-110712T0200Z/
BELMONT OH-
932 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR BELMONT COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM EDT
TUESDAY MORNING FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA.

LAT...LON 3999 8122 4008 8122 4008 8106 3994 8112
TIME...MOT...LOC 0132Z 274DEG 44KT 4000 8096

$$

WOODRUM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 8:13 PM EDT, 44 minutes earlier.

Area forecast discussion, Jul 11, 8:13 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
813 PM EDT MON JUL 11 2011

.SYNOPSIS...
AN APPROACHING COLD FRONT WILL CONTINUE THE RISK FOR SHOWERS AND
THUNDERSTORMS TONIGHT AND INTO TUESDAY. BUILDING HIGH PRESSURE
WILL THEN REDUCE THAT POTENTIAL FOR MID AND LATE WEEK.

&&

.NEAR TERM /THROUGH TUESDAY/...

THUNDERSTORMS CONTINUED TO FIRE THIS EVENING ALONG INSTABILITY
GRADIENT ACROSS SRN OHIO AND THESE LOOK TO AFFECT EAST CENTRAL
OHIO DURING THE LATE EVENING. UPDATE ISSUED TO ACCOUNT FOR THIS
POTENTIAL. OTHERWISE, SLIGHT TO CHANCE POPS WERE MAINTAINED
OVERNIGHT, WITH BETTER NUMBERS OVER SOUTHERN ZONES DUE TO APPROACH
OF COLD FRONT AND BETTER INSTABILITY PROGNOSIS.

SLIGHT CHANCE POP NUMBERS WERE MAINTAINED FOR EARLY TUESDAY TO
ACCOUNT FOR FINAL FRONTAL PASSAGE, BUT BUILDING HIGH SHOULD
PROVIDE A DRY DAY FOR MOST ZONES.

HOURLY TEMP TRENDS WERE ADJUSTED DUE TO RAIN COOLED AIRMASS, BUT
OVERNIGHT LOWS SHOULD STILL BE ABOVE NORMAL AS DROP WILL NOT BE
SUBSTANTIAL DUE TO ABUNDANT BOUNDARY LAYER MOISTURE. NOT CHANGE TO
TUESDAY TEMP FORECAST AT THIS TIME, PROG FOR WHICH WAS BASED ON
MOS GUIDANCE.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
LARGE SFC HIGH WILL SETTLE INTO THE GREAT LAKES WEDNESDAY, STABILIZING
THE ATMOSPHERE AND SLOWLY DECREASING THE HUMIDITY. SMALL POPS WERE
KEPT OVER SOUTHERN ZONES DUE TO PROXIMITY OF THE FRONT, BUT
GENERALLY DRY WEATHER MAY BE EXPECTED THROUGH THURSDAY WITH NEAR
NORMAL TEMPERATURES.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
NAEFS AND ECMWF CONTINUE TO INDICATE MS VALLEY RIDGE RETROGRESSION
TO THE CNTRL/SRN PLAINS WEEKS END, LEAVING NORTHWEST FLOW OVR THE
UPR OHIO VALLEY. MID WEEK CDFNT IS STILL EXPECTED TO SAG FAR
ENOUGH SOUTH TO PERSIST WITH A DRY THURSDAY. THEREAFTER, DIURNALLY
SUPPORTED CHC PRECIP PROBABILITIES WERE INTRODUCED TO ACCOUNT FOR
SHORTWAVE PASSAGE OFF THE LAKES WITH WARM FRONT AS POTENTIAL
FOCUSING MECHANISM. POP REDUCTION AND CONTINUED WARMTH IS
INDICATED FOR THE START OF THE NEW WEEK AS THE RIDGE AXIS SLIDES
EASTWARD.

TEMPERATURES UNDER THIS PATTERN SHOULD BE AT, OR ABOVE NORMAL AND
WERE FORECAST USING PERSISTENCE AND HPC GUIDANCE.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
VFR CONDITIONS WILL PREVAIL WITH LIGHT AND SOUTHERLY WINDS IN THE
WAKE OF A THUNDERSTORM COMPLEX THIS EVENING. A CB GROUP IS FORECAST
AT KZZV AFTER 01Z WITH THE POTENTIAL FOR AN ISOLATED THUNDERSTORM.
TEMPO GROUPS ARE FORECAST ACROSS THE TERMINALS FOR MVFR VISIBILITIES
DEVELOPING WITH HAZE AND PATCHY FOG DURING THE PRE-DAWN HOURS.

A MOSTLY DRY FRONTAL PASSAGE IS EXPECTED TUESDAY AFTERNOON, WITH VFR
DIURNALLY DRIVEN CUMULUS DEVELOPING.

OUTLOOK FOR WEDNESDAY THROUGH SATURDAY...A FRONTAL BOUNDARY WILL
PUSH SOUTH OF THE AREA ON WEDNESDAY WITH A FEW THUNDERSTORMS
POSSIBLE SOUTH OF PITTSBURGH. HIGH PRESSURE WILL THEN BUILD IN FROM
THE NORTHWEST WITH VFR CONDITIONS PREVAILING THROUGH THURSDAY NIGHT.
A FRONTAL BOUNDARY APPROACHING FROM THE SOUTHWEST WILL RETURN THE
CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON INTO SATURDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jul 11, 8:21 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
821 PM EDT MON JUL 11 2011

MDZ001-OHZ040-041-050-PAZ007>009-013>016-020>023-029-031-073>076-
WVZ001>004-012-021>023-041-130030-
GARRETT-CARROLL-COLUMBIANA-JEFFERSON OH-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
821 PM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039-048-049-057>059-068-069-130030-
TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-
MONROE-
821 PM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT WITH THE
PRIMARY THREATS COMING FROM LARGE HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 11, 5:49 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
549 PM EDT MON JUL 11 2011

MDZ001-WVZ023-041-112215-
GARRETT MD-PRESTON WV-TUCKER WV-
549 PM EDT MON JUL 11 2011

...STRONG THUNDERSTORMS WILL AFFECT GARRETT...PRESTON AND TUCKER
COUNTIES...

AT 546 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
WEST OF MARKLEYSBURG TO 9 MILES SOUTHEAST OF PHILIPPI...MOVING EAST
AT 50 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  VALLEY POINT...       TUNNELTON...          KINGWOOD...
  HAZELTON...           FELLOWSVILLE...       ROWLESBURG...
  HANNAHSVILLE...       CRANESVILLE...        FRIENDSVILLE...
  TERRA ALTA...         MINERAL SPRING...     SAINT GEORGE...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3897 7952 3903 7978 3909 7979 3913 7985
      3922 7982 3929 7988 3972 7959 3973 7907
      3970 7893 3947 7906 3934 7926 3929 7930
      3929 7935 3920 7948 3920 7929 3911 7934
      3908 7929 3898 7933 3896 7936

WOODRUM
Local storm report, Jul 11, 6:01 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
601 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     NORTH WASHINGTON        40.53N  79.60W
07/11/2011                   WESTMORELAND       PA   LAW ENFORCEMENT

            TREES DOWN

&&

EVENT NUMBER PBZ1100946

TGREEN
Local storm report, Jul 11, 6:08 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
608 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TSTM WND DMG     LATROBE                 40.31N  79.38W
07/11/2011                   WESTMORELAND       PA   POP

            LARGE BRANCHES BROKEN

&&

EVENT NUMBER PBZ1100947

TGREEN
Local storm report, Jul 11, 6:43 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
643 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     TSTM WND DMG     2 NNE WALHONDING        40.39N  82.13W
07/11/2011                   COSHOCTON          OH   EMERGENCY MNGR

            TREE AND POWER LINES DOWN NEAR TOWNSHIP RD 206 IN
            TIVERTON TOWNSHIP.

0306 PM     TSTM WND DMG     MINERAL CITY            40.60N  81.36W
07/11/2011                   TUSCARAWAS         OH   POP

            TREES DOWN

0309 PM     HAIL             EAST FULTONHAM          39.85N  82.12W
07/11/2011  E1.00 INCH       MUSKINGUM          OH   POP

0315 PM     TSTM WND DMG     PHILO                   39.86N  81.91W
07/11/2011                   MUSKINGUM          OH   LAW ENFORCEMENT

            ONE LARGE TREE DOWN ON IRISH RIDGE ROAD

0318 PM     TSTM WND DMG     CARROLLTON              40.57N  81.09W
07/11/2011                   CARROLL            OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN COUNTYWIDE

0336 PM     TSTM WND DMG     HANOVERTON              40.76N  80.94W
07/11/2011                   COLUMBIANA         OH   AMATEUR RADIO

            TREES AND POWER LINES DOWN

0345 PM     TSTM WND DMG     SUMMERFIELD             39.80N  81.34W
07/11/2011                   NOBLE              OH   LAW ENFORCEMENT

            LARGE TREE DOWN

0345 PM     TSTM WND DMG     5 SW CALDWELL           39.69N  81.58W
07/11/2011                   NOBLE              OH   LAW ENFORCEMENT

            COUPLE OF TREES DOWN

0351 PM     TSTM WND DMG     FLUSHING                40.15N  81.07W
07/11/2011                   BELMONT            OH   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

0351 PM     TSTM WND DMG     FAIRPOINT               40.12N  80.93W
07/11/2011                   BELMONT            OH   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

0355 PM     TSTM WND DMG     STEUBENVILLE            40.37N  80.63W
07/11/2011                   JEFFERSON          OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN COUNTYWIDE

0355 PM     TSTM WND DMG     ST. CLAIRSVILLE         40.08N  80.90W
07/11/2011                   BELMONT            OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN COUNTYWIDE

0425 PM     TSTM WND DMG     WOODSFIELD              39.76N  81.12W
07/11/2011                   MONROE             OH   TRAINED SPOTTER

            LARGE TREE DOWN

0428 PM     TSTM WND DMG     MINGO JUNCTION          40.32N  80.61W
07/11/2011                   JEFFERSON          OH   POP

            TREES DOWN

0430 PM     TSTM WND DMG     MOUNDSVILLE             39.67N  81.48W
07/11/2011                   NOBLE              OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ACROSS THE
            COUNTY...PRIMARILY NORTH OF MOUNDSVILLE

0430 PM     TSTM WND DMG     WHEELING                40.06N  80.72W
07/11/2011                   OHIO               WV   POP

            LARGE BRANCHES DOWN

0430 PM     TSTM WND DMG     WASHINGTON              40.17N  80.25W
07/11/2011                   WASHINGTON         PA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN COUNTYWIDE

0440 PM     TSTM WND DMG     MCMURRAY                40.28N  80.08W
07/11/2011                   WASHINGTON         PA   MEDIA

            TREES AND POWER LINES DOWN AT WATERDAM AND ROBINHOOD

0445 PM     TSTM WND DMG     PINE GROVE              39.57N  80.68W
07/11/2011                   WETZEL             WV   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN NEW MARTINSVILLE AND PINE
            GROVE

0448 PM     TSTM WND DMG     PITTSBURGH              40.44N  79.98W
07/11/2011                   ALLEGHENY          PA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

0450 PM     TSTM WND DMG     HOLBROOK                39.86N  80.31W
07/11/2011                   GREENE             PA   TRAINED SPOTTER

            LOTS OF TREES DOWN

0517 PM     TSTM WND DMG     FAIRMONT                39.48N  80.14W
07/11/2011                   MARION             WV   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ON WIRES AND ROOF DAMAGE

0520 PM     TSTM WND DMG     EXPORT                  40.42N  79.62W
07/11/2011                   WESTMORELAND       PA   POP

            TREES DOWN

0524 PM     TSTM WND DMG     NORTH WASHINGTON        40.53N  79.60W
07/11/2011                   WESTMORELAND       PA   LAW ENFORCEMENT

            TREES DOWN

0525 PM     HAIL             MORGANTOWN              39.64N  79.95W
07/11/2011  U0.25 INCH       MONONGALIA         WV   PUBLIC

            EVENT OCCURRED BETWEEN 510 PM 07/11/2011 AND 525 PM
            07/11/2011

0525 PM     TSTM WND DMG     UNIONTOWN               39.90N  79.72W
07/11/2011                   FAYETTE            PA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN UNIONTOWN AND GERMAN
            TOWNSHIP

0525 PM     TSTM WND DMG     MORGANTOWN              39.63N  79.96W
07/11/2011                   MONONGALIA         WV   TRAINED SPOTTER

            LARGE TREE DOWN

0547 PM     TSTM WND DMG     LATROBE                 40.31N  79.38W
07/11/2011                   WESTMORELAND       PA   POP

            LARGE BRANCHES BROKEN

&&

EVENT NUMBER PBZ1100948 PBZ1100923 PBZ1100922 PBZ1100938 PBZ1100924
PBZ1100925 PBZ1100926 PBZ1100927 PBZ1100931 PBZ1100932 PBZ1100928
PBZ1100929 PBZ1100936 PBZ1100930 PBZ1100933 PBZ1100934 PBZ1100935
PBZ1100939 PBZ1100937 PBZ1100941 PBZ1100940 PBZ1100944 PBZ1100942
PBZ1100946 PBZ0000000 PBZ1100943 PBZ1100945 PBZ1100947

TGREEN
Special weather statement, Jul 11, 8:20 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
820 PM EDT MON JUL 11 2011

OHZ048-057-120045-
COSHOCTON OH-MUSKINGUM OH-
820 PM EDT MON JUL 11 2011

...A STRONG THUNDERSTORM WILL AFFECT MUSKINGUM AND SOUTHWESTERN
COSHOCTON COUNTIES...

AT 813 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF DILLON STATE PARK...MOVING EAST AT 55 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  DILLON STATE PARK...  DRAKE...              ZANESVILLE...
  ADAMSVILLE...         FERNCLIFF...          DUNCAN FALLS...
  BRIDGEVILLE...        PHILO...              CHANDLERSVILLE...
  NORWICH...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3997 8220 4020 8218 4011 8174 3979 8188
      3996 8221

WOODRUM
Local storm report, Jul 11, 8:41 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
841 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             DRESDEN                 40.12N  82.01W
07/11/2011  E0.75 INCH       MUSKINGUM          OH   POP

&&

EVENT NUMBER PBZ1100949

RG

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:20 PM EDTSpecial Weather StatementPBZMuskingum25 min
Jul 11, 8:24 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum36 min
Jul 11, 9:16 PM EDTSpecial Weather StatementPBZMuskingum29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.